# SDR AALA202209059108

- Difficulty date: September 1, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737
- Aircraft serial: 31217
- Aircraft time: 21,680 hours, 8,933 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: 119146
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG PLASTIC BURNING ODOR REPORTED AFT GALLEY BY FLIGHT ATTENDANTS DURING CLIMBOUT. EMERGENCY DECLARED; FLIGHT DIVERTED TO DFW LANDING SAFELY. ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING JOB CARD 08L00021001. MULTIPLE IN-SEAT POWER SUPPLIES FOUND INOPERATIVE. REPLACED IN-SEAT POWER SUPPLY AT SEATS 4AB (AALA202209038108), 8ABC (AALA202209055246), 9ABC (AALA202209059108), 26ABC (AALA202209050415), 31A (AALA202209057122), AND 32D (AALA202209058575) PER AMM 23-81-05. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. NO ODOR IN AIRCRAFT.
